# SDR 08FDEA00522

- Difficulty date: February 20, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N374FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46612
- Aircraft time: 84,853 hours, 34,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AFA387019
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO COMPARTMENT CORROSION ON INTERCOSTAL BETWEEN STRINGERS 44 AND 45 LT AT FS 1781.  FABRICATED NEW INTERCOSTAL PER DAC DAW AFA 3870 REV F AND INSTALLED PER DC/MD10 SRM 51-33-01 VOL II.
